# SDR DALA2023122010440

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 72,171 hours, 9,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3320, AFT GALLEY CORROSION ON SEAT TRACK 2 INCHES AND 17 INCHES FWD OF FRAME 74 AT LBL 47. CORRECTIVE ACTION: REPLACED SEAT TRACK ASSY @ LBL 47 BETWEEN FR 73-74 REF A330 SRM 51-72-11. (LP 0117658)
